# SDR P5CA0501384

- Difficulty date: August 3, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N355MC
- Make and model: Boeing 747341
- Aircraft serial: 23395
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Unknown
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INBOUND CREW REPORTED SMELL OF ELECTRICAL SMOKE IN COCKPIT DURING APPROACH.  PERFORMED VISUAL INSPECTION OF ELECTRONIC COMPARTMENT SHELVES.  NO EVIDENCE OF SMOKE OR DAMAGE NOTED.  VISUALLY INSPECTED AREA UNDER PILOT'S YOKE AND CENTER PEDESTAL, NO DAMAGE FOUND.
